For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 942-956                                                                DOI:10.11948/2017059
A subdivision collocation method for solving two point boundary value problems of order three
Ghulam Mustafa and Syeda Tehmina Ejaz
Keywords:Singularly perturbed, boundary value problem, ordinary differ-ential equation, subdivision schemes, collocation method
Abstract:
      In this paper, we propose a method for the numerical solution of self adjoint singularly perturbed third order boundary value problems in which the highest order derivative is multiplied by a small parameter $\varepsilon$. In this method, first we introduce the derivatives of two scale relations satisfied by the subdivision schemes. After that we use these derivatives to construct the subdivision collocation method for the numerical solution of singularly perturbed boundary value problems. Convergence of the subdivision collocation method is also discussed. Numerical examples are presented to illustrate the proposed method.
PDF      Download reader